American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Shiping Liu and Charles Paquette. Standard components of a Krull-Schmidt category. Proc. Amer. Math. Soc. 143 (2015) 45-59.
Abstract, references, and article information   
View Article: PDF

[2] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[3] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[4] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[5] Alicja Jaworska, Piotr Malicki and Andrzej Skowroński. Auslander-Reiten components determined by their composition factors. Proc. Amer. Math. Soc. 140 (2012) 4131-4140.
Abstract, references, and article information   
View Article: PDF

[6] Bo Chen. The Gabriel-Roiter submodules of simple homogeneous modules. Proc. Amer. Math. Soc. 138 (2010) 3415-3424. MR 2661542.
Abstract, references, and article information   
View Article: PDF

[7] Kota Yamaura. Quivers with relations of Harada algebras. Proc. Amer. Math. Soc. 138 (2010) 47-59. MR 2550169.
Abstract, references, and article information   
View Article: PDF

[8] Nils Mahrt. Representations of the generalized Kronecker quiver with countably many arrows. Proc. Amer. Math. Soc. 137 (2009) 815-824. MR 2457419.
Abstract, references, and article information   
View Article: PDF

[9] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Aslak Bakke Buan, Robert J. Marsh, Idun Reiten and Gordana Todorov; \protect\break with an Appendix coauthored in addition by P. Caldero and B. Keller. Clusters and seeds in acyclic cluster algebras. Proc. Amer. Math. Soc. 135 (2007) 3049-3060. MR 2322734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yuming Liu. On stable equivalences induced by exact functors. Proc. Amer. Math. Soc. 134 (2006) 1605-1613. MR 2204270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrzej Skowronski and Kunio Yamagata. On invariability of self-injective algebras of tilted type under stable equivalences. Proc. Amer. Math. Soc. 132 (2004) 659-667. MR 2019940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dieter Happel and Idun Reiten. A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line. Proc. Amer. Math. Soc. 130 (2002) 643-651. MR 1866014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Flávio Ulhoa Coelho, Maria Izabel R. Martins and José Antonio de la Peña. Quasitilted extensions of algebras I. Proc. Amer. Math. Soc. 129 (2001) 1289-1297. MR 1712929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stanislaw Kasjan. Auslander-Reiten sequences under base field extension. Proc. Amer. Math. Soc. 128 (2000) 2885-2896. MR 1670379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andrzej Skowronski. On the structure of periodic modules over tame algebras. Proc. Amer. Math. Soc. 127 (1999) 1941-1949. MR 1600141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Grzegorz Zwara. Degenerations for modules over representation-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 1313-1322. MR 1476404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shi Ping Liu and Rainer Schulz. The existence of bounded infinite $D$Tr-orbits . Proc. Amer. Math. Soc. 122 (1994) 1003-1005. MR 1223516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henning Krause. The kernel of an irreducible map . Proc. Amer. Math. Soc. 121 (1994) 57-66. MR 1181169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrzej Skowroński. Regular Auslander-Reiten components containing directing modules . Proc. Amer. Math. Soc. 120 (1994) 19-26. MR 1156473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lian Gang Peng and Jie Xiao. On the number of $D{\rm Tr}$-orbits containing directing modules . Proc. Amer. Math. Soc. 118 (1993) 753-756. MR 1135078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. Reiten, A. Skowroński and S. O. Smalø. Short chains and short cycles of modules . Proc. Amer. Math. Soc. 117 (1993) 343-354. MR 1136238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Idun Reiten, Andrzej Skowroński and Sverre O. Smalø. Short chains and regular components . Proc. Amer. Math. Soc. 117 (1993) 601-612. MR 1124149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark Kleiner. On the almost split sequences for relatively projective modules over a finite group . Proc. Amer. Math. Soc. 116 (1992) 943-947. MR 1100656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dieter Happel. Auslander-Reiten triangles in derived categories of finite-dimensional algebras . Proc. Amer. Math. Soc. 112 (1991) 641-648. MR 1045137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1